Alert archive / Nevada / Red Flag Warnings in 2025
Red Flag Warning 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jul 7, 2025, 12:12 PM PDT for Esmeralda County, Nye County, Nevada. It took effect at Jul 8, 2025, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2025, 12:12 PM PDT (19:12 UTC)
- In effect from
- Jul 8, 2025, 11:00 AM PDT
- Expired
- Jul 8, 2025, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties Esmeralda County, NV, Nye County, NV
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2751 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
281 WWUS85 KVEF 071912 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1212 PM PDT Mon Jul 7 2025 ...A RED FLAG WARNING IS IN EFFECT FOR ZONE 460 TODAY DUE TO LOW HUMIDITY AND STRONG WINDS and a red flag warning IS IN EFFECT FOR ZONES 460 & 462 ON TUESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ460-080315- /O.UPG.KVEF.FW.A.0003.250708T1800Z-250709T0300Z/ /O.NEW.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/ /O.CON.KVEF.FW.W.0005.000000T0000Z-250708T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- 1212 PM PDT Mon Jul 7 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND PORTIONS OF NYE COUNTY... ...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND PORTIONS OF NYE COUNTY... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Tuesday. The Fire Weather Watch is no longer in effect. * TIMING...until 8 pm PDT this evening and late Tuesday morning through Tuesday evening. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...3 to 8 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ462-080315- /O.UPG.KVEF.FW.A.0003.250708T1800Z-250709T0300Z/ /O.NEW.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/ Nye County Deserts/Las Vegas Dispatch- 1212 PM PDT Mon Jul 7 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR strong winds and low humidity for portions of Nye County... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Tuesday. The Fire Weather Watch is no longer in effect. * TIMING...from 11:00 am PDT to 8:00 pm PDT on Tuesday. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...5 to 10 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
7 follow-up statements
599 WWUS85 KVEF 080236 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 736 PM PDT Mon Jul 7 2025 ...A RED FLAG WARNING IS IN EFFECT FOR NV ZONES 460 & 462 ON TUESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ460-081800- /O.EXP.KVEF.FW.W.0005.000000T0000Z-250708T0300Z/ /O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- 736 PM PDT Mon Jul 7 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND PORTIONS OF NYE COUNTY... * TIMING...The Red Flag Warning for Monday will expire at 8 pm PDT. There is also a Red Flag Warning from 11 am to 8 pm PDT on Tuesday. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...3 to 8 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ462-081800- /O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/ Nye County Deserts/Las Vegas Dispatch- 736 PM PDT Mon Jul 7 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR PORTIONS OF NYE COUNTY... * TIMING...from 11 am to 8 pm PDT on Tuesday. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...5 to 10 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Morgan
881 WWUS85 KVEF 080316 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 816 PM PDT Mon Jul 7 2025 ...A RED FLAG WARNING IS IN EFFECT FOR NV ZONES 460 & 462 ON TUESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ460-462-081800- /O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 816 PM PDT Mon Jul 7 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL AND SOUTHERN NYE COUNTY... * TIMING...from 11 am to 8 pm PDT on Tuesday. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...3 to 8 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Morgan
419 WWUS85 KVEF 080803 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 103 AM PDT Tue Jul 8 2025 ...A RED FLAG WARNING IS IN EFFECT FOR NV ZONES 460 & 462 ON TUESDAY FOR LOW HUMIDITY AND STRONG WINDS. A FIRE WEATHER WATCH IS IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ460-462-081800- /O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 103 AM PDT Tue Jul 8 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL AND SOUTHERN NYE COUNTY... * TIMING...from 11 am to 8 pm PDT on Tuesday. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...3 to 8 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-081800- /O.NEW.KVEF.FW.A.0004.250709T1700Z-250710T0300Z/ Lincoln County/Ely Dispatch- 103 AM PDT Tue Jul 8 2025 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY... The National Weather Service in Las Vegas has issued a Fire Weather Watch, which is in effect from Wednesday morning through Wednesday evening. * AFFECTED AREA...In Nevada...Fire weather zone 461. * TIMING...10:00 am to 8:00 pm PDT on Wednesday * WIND...South winds 15 to 20 mph with gusts up to 30 mph. * HUMIDITY...8 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Stessman
944 WWUS85 KVEF 081736 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1036 AM PDT Tue Jul 8 2025 ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING FOR NV ZONES 460 & 462 FOR LOW HUMIDITY AND STRONG WINDS. A FIRE WEATHER WATCH IS IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ460-462-090300- /O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 1036 AM PDT Tue Jul 8 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL AND SOUTHERN NYE COUNTY... * TIMING...until 8 pm PDT this evening. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...3 to 8 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-090300- /O.CON.KVEF.FW.A.0004.250709T1700Z-250710T0300Z/ Lincoln County/Ely Dispatch- 1036 AM PDT Tue Jul 8 2025 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY... * AFFECTED AREA...In Nevada...Fire weather zone 461. * TIMING...10:00 am to 8:00 pm PDT on Wednesday * WIND...South winds 15 to 20 mph with gusts up to 30 mph. * HUMIDITY...8 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
930 WWUS85 KVEF 082003 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 103 PM PDT Tue Jul 8 2025 ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING FOR NV ZONES 460 & 462 FOR LOW HUMIDITY AND STRONG WINDS. A RED FLAG WARNING IS NOW IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ461-090300- /O.UPG.KVEF.FW.A.0004.250709T1700Z-250710T0300Z/ /O.NEW.KVEF.FW.W.0007.250709T1700Z-250710T0300Z/ Lincoln County/Ely Dispatch- 103 PM PDT Tue Jul 8 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR NORTHERN AND CENTRAL lINCOLN COUNTY... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM PDT Wednesday. The Fire Weather Watch is no longer in effect. * TIMING...10 pm to 8 pm PDT on Wednesday * WIND...South winds 20 to 25 mph with gusts up to 35 mph. * HUMIDITY...8 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ460-462-090300- /O.CON.KVEF.FW.W.0006.000000T0000Z-250709T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 103 PM PDT Tue Jul 8 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL AND SOUTHERN NYE COUNTY... * TIMING...until 8 pm PDT this evening. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...3 to 8 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
372 WWUS85 KVEF 082043 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 143 PM PDT Tue Jul 8 2025 ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING FOR NV ZONES 460 & 462 FOR LOW HUMIDITY AND STRONG WINDS. A RED FLAG WARNING IS NOW IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ460-462-090300- /O.CON.KVEF.FW.W.0006.000000T0000Z-250709T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 143 PM PDT Tue Jul 8 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL AND SOUTHERN NYE COUNTY... * TIMING...until 8 pm PDT this evening. * WIND...South winds 15 to 25 mph with gusts to 35 mph. * HUMIDITY...3 to 8 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NVZ461-090300- /O.CON.KVEF.FW.W.0007.250709T1700Z-250710T0300Z/ Lincoln County/Ely Dispatch- 143 PM PDT Tue Jul 8 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR NORTHERN AND CENTRAL LINCOLN COUNTY... * TIMING...10 am to 8 pm PDT on Wednesday * WIND...South winds 20 to 25 mph with gusts up to 35 mph. * HUMIDITY...8 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
453 WWUS85 KVEF 090232 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 732 PM PDT Tue Jul 8 2025 ...RED FLAG WARNING FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY AND STRONG WINDS... NVZ460-462-090345- /O.EXP.KVEF.FW.W.0006.000000T0000Z-250709T0300Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 732 PM PDT Tue Jul 8 2025 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL AND SOUTHERN NYE COUNTY... Winds were beginning to decrease this evening. $$ NVZ461-091700- /O.CON.KVEF.FW.W.0007.250709T1700Z-250710T0300Z/ Lincoln County/Ely Dispatch- 732 PM PDT Tue Jul 8 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR NORTHERN AND CENTRAL LINCOLN COUNTY... * TIMING...10 am to 8 pm PDT on Wednesday * WIND...South winds 20 to 25 mph with gusts up to 35 mph. * HUMIDITY...8 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Morgan
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 7, 9:55 AM PDT, 2 hours 17 minutes earlier. Its key messages:
- * Dry conditions and strong winds will result in critical fire weather conditions across portions of southern Nevada today and tomorrow. * Temperatures will continue to increase each day through mid-week as high pressure builds over the region. An Extreme Heat Watch is in effect for southern Mohave County and the Colorado River Valley on Wednesday as temperatures peak.
Area forecast discussion, Jul 7, 9:55 AM PDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 955 AM PDT Mon Jul 7 2025 .KEY MESSAGES... * Dry conditions and strong winds will result in critical fire weather conditions across portions of southern Nevada today and tomorrow. * Temperatures will continue to increase each day through mid-week as high pressure builds over the region. An Extreme Heat Watch is in effect for southern Mohave County and the Colorado River Valley on Wednesday as temperatures peak. && .DISCUSSION...through the weekend. Breezy southerly winds, low humidity, and dry fuels will result in critical fire weather conditions across Esmeralda and Nye Counties today and tomorrow. As such, a Red Flag Warning is in effect for Esmeralda County and portions of Nye County today and a Fire Weather Watch is in effect for Esmeralda and Nye counties on Tuesday. For more details, see the FIRE WEATHER section below. Hotter than normal temperatures will continue as ridging builds over the region, allowing for temperatures to continue to increase each day through mid-week. An Extreme Heat Watch has been issued for southern Mohave County and the Colorado River Valley on Wednesday due to hotter than normal temperatures resulting in Major HeatRisk (Level 3 of 4). On Wednesday, temperatures in the lower Colorado River Valley will top out between 110 and 120 degrees while temperatures in the lower elevations of southern Mohave County (e.g., Wikieup, Yucca, Golden Valley, etc.) will top out around 110 to 115 degrees. Temperatures will drop a degree or two from Wednesday to Thursday as a shortwave trough rolls through the Great Basin and knocks 500 mb heights down a bit. Ridging will rebound across the Southwestern US late this week, which will allow for temperatures to heat back up as we head into the weekend. && .FIRE WEATHER...Southerly-to-southwesterly winds will pick up across the region today and tomorrow as we find ourselves sandwiched between a cut-off low pressure system to our west, off the coast of California, and building high pressure to our east. 20 to 25 mph sustained winds with gusts up to 30-35 mph will pick up each afternoon across Esmeralda and Nye counties. These winds combined with afternoon relative humidities bottoming out in the single digits and critically dry fuels will result in critical fire weather conditions across portions of southern Nevada. A Red Flag Warning is in effect for Nevada fire weather zone 460 today and a Fire Weather Watch is in effect for fire weather zones 460 and 462 tomorrow. Recreation with sparks and outdoor burning is not recommended as any fires that start will develop and spread quickly. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Light easterly should become southerly in the afternoon with gusts of 15 to 20 knots, although the exact timing of the wind shift is more uncertain. Around sunset, winds should go back to the typical south to southwest drainage direction. VFR conditions under mostly clear skies. Temperatures will exceed 100 degrees between 20Z and 04Z. Similar winds conditions are expected on Tuesday. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...Winds follow typical diurnal patterns today. Expect breezy south to southwest winds to increase at most sites this afternoon, with the strongest gusts over the Sierra crest and the mountains of Death Valley, decreasing around sunset. VFR conditions prevail under mainly clear skies. Similar wind conditions expected on Tuesday but slightly stronger across Inyo, Esmeralda, Nye and Lincoln Counties. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/FIRE WEATHER...Stessman AVIATION...Czyyzk For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:06 PM PDT | Red Flag Warning | VEF | Esmeralda, Nye | 23 hr |
| Jul 7, 12:16 AM PDT | Fire Weather Watch | VEF | Esmeralda, Nye | 12 hr |
| Jul 7, 12:26 AM PDT | Extreme Heat Watch | VEF | 25 hr |
Nearby
Red Flag Warnings in Nevada, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.